# SDR CALA2022123003527

- Difficulty date: December 29, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N427UA
- Make and model: Airbus A320-232
- Aircraft serial: 512
- Aircraft time: 87,117 hours, 34,504 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Structure
- Part number: D5227902721090
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED AND REPLACED CRACKED INTERNAL STRUCTURE EDGE ON RH FWD O /W EMERGENCY EXIT IAW  SRM 51-72-911-001 GEN BY V061682 ON H AECO LCQ NR #9298446
